MathSciNet Relay Station
MathSciNet bibliographic data
MR2525104 (2010i:82165) 82C44 (60G70 60K35)
Bianchi, Alessandra; Bovier, Anton; Ioffe, Dmitry Sharp asymptotics for metastability in the random field Curie-Weiss model. Electron. J. Probab. 14 (2009), no. 53, 1541–1603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement